MAUDE Adverse Event Report: ARTHREX, INC. Ø9 X 30MM PEEK IF SCRW NON-VENTED; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. Ø9 X 30MM PEEK IF SCRW NON-VENTED; NON-DEGRADABLE FIXATN FASTENER
Model Number Ø9 X 30MM PEEK IF SCRW NON-VENTED
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the arthroscopic stabilization of the graft in the tibial tunnel, the securing suture broke, necessitating the use of another implant.The surgeon decided to change the method of graft fixation, to a 9x30 peek screw which was used according to the technique (tibial tunnel width 9.5mm), but the screw was seated too loosely in the tunnel, requiring the use of a different implant to finish the surgery successfully.Per complaint reporter there was no harm for patient, operator or third party.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the complaint allegation was confirmed.One unpackaged ar-4030p-09 batch 15407806 was received for evaluation.Visual inspection identified slight bending of the returned peek screw threads.The most likely cause of the reported failure is use error, including improper bone preparation and/or improper surgical technique associated with the device.Additionally, failure to fully seat the screwdriver within the screw may result in incomplete engagement and potential implant damage.Refer to dfu-0111-eo revision 3 -interference screws section g.Precautions.5.Bio cortical and delta tapered interference screw only: insert the screwdriver into the screw to a fully seated position.Failure to engage the screw completely may result in damage to the implant.

Brand Name
Ø9 X 30MM PEEK IF SCRW NON-VENTED
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
8009337001-73216
MDR Report Key24597439
Report Number1220246-2026-01395
Device Sequence Number21209050
Product Code MAI
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ9 X 30MM PEEK IF SCRW NON-VENTED
Device Catalogue NumberAR-4030P-09
Device Lot Number15407806
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown